# SDR MALA020289

- Difficulty date: May 18, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT #2891, LH FWD WIND SHIELD HEAT INOP.  CRACK BEGAN TO DEVELOP.  AIR TURNBACK TO DTW.  MAINTENANCE REPLACED LH FRONT WINDSHIELD IAW SF340 AMM CHAP 56, PLEASE REFER TO 409 # 152933.
